• 06-09-2012 08:49 AM
    Geoffrey
    Finasteride/Military Service
    I'm 23 and not certain about my hair loss situation. My temples have receded quite a bit, and there's possibly some thinning going on up top as well. I'm considering Finasteride. I'll also be joining the army in December.

    Would you all think that there are inherent problems with being on finasteride while in boot camp/active duty, ie: lack of sleep, poor diet, excessive exercise?

    If it's thought to be a horrible idea, maybe I'll wait 'til after my service to begin fin. If no such problems are foreseen, maybe I'll begin sooner.

    Any thoughts?
  • 06-09-2012 03:22 PM
    spm
    Shouldn't be a problem. My buddy is on it and is in Delta. I wish I was in as good of shape as him.
  • 07-21-2021 09:32 PM
    RealHair
    Thank you for sharing.

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Neck pain cause of hair loss ?
02-11-2013 10:41 AM
Last Post By SamyilLoset
Today 06:32 AM
Hair trauma article in Derm Surg review by Dr. Lindsey
09-28-2021 08:00 AM
Last Post By rubbendias
Today 01:24 AM
Please help me! I am not gonna bald in too young age
01-29-2019 02:42 AM
Last Post By EssayUK
Today 01:08 AM
RU58841 HELP - Side Effects
06-29-2018 12:26 PM
by vmmatch
Last Post By throwaway5700
Yesterday 11:53 PM
quite lonely
04-29-2021 08:47 PM
by Timons
Last Post By lainabrookie
Yesterday 07:16 PM